Bulletin of the Belgian Mathematical Society - Simon Stevin

Observations on spaces with property $(DC(\omega_1))$

Wei-Feng Xuan and Wei-Xue Shi

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

A topological space $X$ has property $(DC(\omega_1))$ if it has a dense subspace every uncountable subset of which has a limit point in $X$. In this paper, we make some observations on spaces with property $(DC(\omega_1))$. In particular, we prove that the cardinality of a space $X$ with property $(DC(\omega_1))$ does not exceed $\mathfrak c$ if $X$ satisfies one of the following conditions: (1) $X$ is normal and has a rank $2$-diagonal; (2) $X$ is perfect and has a rank $2$-diagonal; (3) $X$ has a rank $3$-diagonal; (4) $X$ is perfect and has countable tightness. We also prove that if $X$ is a regular space with a $G_\delta$-diagonal and property $(DC(\omega_1))$ then the cardinality of $X$ is at most $2^\mathfrak c$.

Article information

Source
Bull. Belg. Math. Soc. Simon Stevin, Volume 25, Number 1 (2018), 55-62.

Dates
First available in Project Euclid: 11 April 2018

Permanent link to this document
https://projecteuclid.org/euclid.bbms/1523412052

Digital Object Identifier
doi:10.36045/bbms/1523412052

Mathematical Reviews number (MathSciNet)
MR3784505

Zentralblatt MATH identifier
06882541

Subjects
Primary: 54D20: Noncompact covering properties (paracompact, Lindelöf, etc.)
Secondary: 54E35: Metric spaces, metrizability

Keywords
Rank $2$-diagonal Rank $3$-diagonal $G_\delta$-diagonal Normal Property $(DC(\omega_1))$ Perfect Countable tightness Cardinality

Citation

Xuan, Wei-Feng; Shi, Wei-Xue. Observations on spaces with property $(DC(\omega_1))$. Bull. Belg. Math. Soc. Simon Stevin 25 (2018), no. 1, 55--62. doi:10.36045/bbms/1523412052. https://projecteuclid.org/euclid.bbms/1523412052


Export citation